# SDR ASAA2020122533755

- Difficulty date: December 25, 2020
- Submitted: December 29, 2020
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 52,804 hours, 15,660 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Circuit Breaker
- Part number: BACC18X25
- Condition: Inoperative
- Location: Window Heat
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

F/O FWD WINDOW OVERHEAT ATTEMPTED RECYCLE, PER QRH, OVERHEAT REMAINED.  GROUNDED-YES.  REMOVED AND REPLACED CB C394, RETERMINATED WIRE W0040-6119-12, REF B737-800 WDM 24-51-24, WDM 30-41-12, 737-800 SWPM 20-30-11.  ACCOMPLISHED WINDOW HEAT SYSTEM-OPERATIONAL TEST AND WHCU SYSTEM TEST, NO DEFECTS NOTED, REF B737-800 AMM 30-41-00, 30-41-11 (RIGHT FRONT ONLY).
